DECOMPOSITION METHOD IN COMPARISON WITH NUMERICAL SOLUTIONS OF BURGERS EQUATION
Abstract
This paper presents a solution of the one-dimension Burgers equation using Decomposition Method and compares this solution to the analytic solution [Cole] and solutions obtained with other numerical methods. Even though decomposition method is a non-numerical method, it can be adapted for solving nonlinear differential equations. The advantage of this methodology is that it leads to an analytical continuous approximated solution that is very rapidly convergent [2,7,8]. This method does not take any help of linearization or any other simplifications for handling the non-linear terms. Since the decomposition parameter, in general, is not a perturbation parameter, it follows that the non-linearities in the operator equation can be handled easily, and accurate solution may be obtained for any physical problem.
References
G. ADOMIAN, Nonlinear Stochastic Operator Equations, Academic Press, 1986.
G. ADOMIAN, Nonlinear Stochastic Systems Theory and Applications to Physics, Kluwer Academic Publishers, 1989.
G. ADOMIAN, J. Math. Anal. Appl., 119, (1986), 340-360.
G. ADOMIAN, Appld. Math. Lett., 6, No5, (1993), 35-36.
G. ADOMIAN, Rach R., On the Solution of Nonlinear Differential Equations with Convolution Product Non-linearities, J. Math. Anal. Appl., 114, (1986), 171-175.
G. ADOMIAN, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, 1994.
Y. CHERRUAULT, Kybernetes, 18, No2, (1989), 31-39.
Y. CHERRUAULT, Math. Comp. Modeling, 16, No2, (1992), 85-93.
C. AGAS, The Effect of Kinematic Viscosity in the Numerical Solution of Burger Equation, Thessaloniki, 1998.
E.R. BENTON & G.W. PLATZMAN, A Table of Solutions of the onedimensional Burgers Equation, Quart. Appl. Math., 1972.
J. M. BURGERS, The Nonlinear Diffusion Equation, D. Reidel Publishing Company, Univ. of Maryland, USA, 1974.
C. MAMALOUKAS, Numerical Solution of one dimensional Kortweg-de Vries Equation, BSG Proceedings 6, Global Analysis, Differential Geometry and Lie Algebras, 6, (2001), 130-140.
C. MAMALOUKAS, Haldar K., Mazumdar H. P., Application of double decomposition to pulsatile flow, Journal of Computational & Applied Mathematics, 10 , Issue 1-2, (2002), 193–207.
J.D. COLE, On a Quasilinear Parabolic Equation Occurring in Aerodynamics, A.Appl. Maths, 9, (1951), 225-236.
N. K. MADSEN and R. F. SINCOVEC, General Software for Partial Differential Equations in Numerical Methods for Differential System, Ed. Lapidus L., and Schiesser W. E., Academic Press, Inc., 1976.
R. RACH, A Convenient Computational Form of the Adomian Polynomials, J. Math. Anal. Appl., 102, (1984), 415-419.
G. ADOMIAN and MALAKIAN, Self-correcting approximate solutions by the iterative method for nonlinear Stochastic Differential Equations, J. Math. Anal. Appl., 76, (1980), 309-327.
G. ADOMIAN and MALAKIAN, Inversion of Stochastic Partial Differential Operators-The Linear Case, J. Math. Anal. Appl., 77, (1980), 505-512.
G. ADOMIAN and MALAKIAN, Existence of the Inverse of a Linear Stochastic Operator, J. Math. Anal. Appl., 114, (1986), 55-56.
G. ADOMIAN and R. RACH, Inversion of Nonlinear Stochastic Operators, J. Math. Anal. Appl., 91, (1983), 39-46.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.